Differential and Integral Equations

Local regularity of non-resonant nonlinear wave equations

Kimitoshi Tsutaya

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the problem of minimal regularity required to ensure local well-posedness for systems of nonlinear wave equations with different propagation speeds in three space dimensions $$ \begin{align} (\partial_t^2 -C_1^2\Delta)u &= F(u,v,\partial u,\partial v), \\ (\partial_t^2 -C_2^2\Delta)v &= G(u,v,\partial u,\partial v). \end{align} $$ We prove that if $C_2 > C_1$ and $F$, $G$ have the form $\p u \cdot v$, then the problem is well-posed in $H^1$. Our proof is based on the same type of space-time estimates as those of Klainerman and Machedon.

Article information

Source
Differential Integral Equations, Volume 11, Number 2 (1998), 279-292.

Dates
First available in Project Euclid: 30 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367341071

Mathematical Reviews number (MathSciNet)
MR1741846

Zentralblatt MATH identifier
1004.35093

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations

Citation

Tsutaya, Kimitoshi. Local regularity of non-resonant nonlinear wave equations. Differential Integral Equations 11 (1998), no. 2, 279--292. https://projecteuclid.org/euclid.die/1367341071


Export citation